Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What is the remedy for rash after intake of metrogyl 400 ?

I am having acute dysentry with diarrhea . I am taking metrogyl 400 feeling some relief but now having some rash , seems to be a reaction. What to do now? Any other effective drug for dysentry?
Asked On : Tue, 13 Mar 2012
Answers:  1 Views:  320
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Medical Topics
General & Family Physician 's  Response
Thanks for your query.
Metrogyl is used in cases of amoebic dysentery and as a side effect in some cases a rash and itching can be seen.
As you have developed rash you should consult a doctor close by abd he will give you some antiallergic and the rash shall subside.
Also if the dysentery has not subsided then the doctor will give you antibiotics to treat the infection.
Take care.
Answered: Wed, 14 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor